U. Andrews, M. Cai, D. Diamondstone, C. Jockush, and S. Lempp, Asymptotic density, computable traceability, and 1-randomness, Fundamenta Mathematicae, 2013.
DOI : 10.4064/fm118-10-2015

T. Bartoszy´nskibartoszy´nski, On covering of real line by null sets, Pacific Journal of Mathematics, vol.131, issue.1, pp.1-12, 1988.
DOI : 10.2140/pjm.1988.131.1

T. Bartoszy´nskibartoszy´nski, H. Judah, and S. Theory, On the structure of the real line, p.546, 1995.

C. T. Chong, A. Nies, and L. Yu, Lowness of higher randomness notions, Israel Journal of Mathematics, vol.45, issue.1, pp.39-60, 2008.
DOI : 10.1007/s11856-008-1019-9

C. T. Chong and L. Yu, Abstract, The Journal of Symbolic Logic, vol.51, issue.04
DOI : 10.1090/S0002-9904-1960-10518-6

O. Demuth, Remarks on the structure of tt-degrees based on constructive measure theory, Comment. Math. Univ. Carolin, vol.29, issue.2, pp.233-247, 1988.

R. Downey and E. Griffiths, Abstract., The Journal of Symbolic Logic, vol.1, issue.02, pp.533-554, 2004.
DOI : 10.1145/321892.321894

R. Downey and D. Hirschfeldt, Algorithmic randomness and complexity, p.855, 2010.
DOI : 10.1007/978-0-387-68441-3

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. R. Hirschfeldt, C. G. Jockusch-jr, T. Mcnicholl, and P. E. Schupp, Asymptotic density and the coarse computability bound, Computability, vol.5, issue.1, pp.prepara- tion
DOI : 10.3233/COM-150035

C. G. Jockusch and P. E. Schupp, Generic computability, Turing degrees, and asymptotic density, Journal of the London Mathematical Society, vol.85, issue.2, pp.472-490, 2012.
DOI : 10.1112/jlms/jdr051

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

I. Kapovich, A. Myasnikov, P. Schupp, and V. Shpilrain, Generic-case complexity, decision problems in group theory, and random walks, Journal of Algebra, vol.264, issue.2, pp.665-694, 2003.
DOI : 10.1016/S0021-8693(03)00167-4

T. Kihara, Higher randomness and lim-sup forcing within and beyond hyperarithmetic

B. Kjos-hanssen, A. Nies, and F. Stephan, Lowness for the Class of Schnorr Random Reals, SIAM Journal on Computing, vol.35, issue.3, pp.647-657, 2005.
DOI : 10.1137/S0097539704446323

M. Kummer, A proof of Beigel's cardinality conjecture, The Journal of Symbolic Logic, vol.13, issue.02, pp.677-681, 1992.
DOI : 10.1016/0095-8956(75)90057-X

S. Kurtz, Randomness and genericity in the degrees of unsolvability, 1981.

P. Martin-löf, The definition of random sequences, Information and Control, vol.9, issue.6, pp.602-619, 1966.
DOI : 10.1016/S0019-9958(66)80018-9

B. Monin, Higher computability and randomness, 2014.
URL : https://hal.archives-ouvertes.fr/tel-01397190

A. Nies, Computability and randomness, ser. Oxford Logic Guides, 2009.
DOI : 10.1093/acprof:oso/9780199230761.001.0001

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. C. Owings, Abstract, The Journal of Symbolic Logic, vol.54, issue.03, pp.761-767, 1989.
DOI : 10.1016/0168-0072(86)90067-9

N. Rupprecht, Relativized Schnorr tests with universal behavior, Archive for Mathematical Logic, vol.45, issue.5, pp.555-570, 2010.
DOI : 10.1007/s00153-010-0187-6

G. Sacks, Higher Recursion Theory, ser. Perspectives in Mathematical Logic, 1990.
DOI : 10.1007/978-3-662-12013-2

URL : http://projecteuclid.org/download/pdf_1/euclid.pl/1235422632

C. Schnorr, . Zufälligkeit, and . Wahrscheinlichkeit, Eine algorithmische Begründung der Wahrscheinlichkeitstheorie, lecture Notes in Mathematics, vol.218, 1971.

S. Terwijn and D. Zambella, Abstract, The Journal of Symbolic Logic, vol.1141, issue.03, pp.1199-1205, 2001.
DOI : 10.1002/malq.19680140704